# SDR ASAA2018100526367

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,155 hours, 12,083 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO RESET ALTITUDE WINDOW ON MCP THE ALTITUDE WINDOW WENT TO 50,000 AND WOULD NOT CHANGE DIAL. ALTITUDE WARNING HORN SOUNDED CONTINUOUSLY. GOT CONTROL OF ALTITUDE WINDOW BACK AFTER RECYCLING FLIGHT DIRECTORS, DID NOT RESET CBS REFERENCES IN MCP LOCKUP CHECKLIST DUE TO WORKLOAD. GROUNDED - YES. COULD NOT DUPLICATE DEFECT AS SYSTEM RETURNED TO NORMAL, PERFORMED DFCS FLT. FAULT REVIEW LAST FLT LEG LOGGED 22-11066- 11067 AND -11822. ACCOMP DFCS CURRENT STATUS TEST AND ALT ALERT SP 15 TEST, ALL TEST NML. REF FIM 22-11/801. NOTE FMCS BITE CK NML AND NO INFLT FAULT LOGGED ON RELATED LEG REFER FIM 34-61/ 801.
